# SDR C8GA20050007

- Difficulty date: March 1, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 56,746 hours, 30,178 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Overheat Sensor
- Part number: 65189221
- Condition: Inoperative
- Location: Anti Ice Duct
- Part time: 56,746 hours, 30,178 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT 4500 FT, ANTI-ICE DUCT OVERHEAT LIGHT ILLUM.  LOWER CARGO FIRE LIGHT ILLUM WITH FIRE WARNING BELL.  MX DISPLAY ANNUNCIATOR READING "AFT CARGO".  CREW DECLARED AN EMERGENCY, DUMPED FUEL, & RETURNED TO MOTTO.  DURING FUEL DUMP, BOTH WARNING LIGHTS EXTINGUISHED.  ON FINAL, BOTH WARNING LIGHTS ILLUMINATED & WARNING BELL SOUNDED.  AT 1000 FT GAL, ALL WARNING LIGHTS EXTINGUISHED.  CREW COMPLETED EMERGENCY & NORMAL CHECKLISTS & LANDED WITHOUT FURTHER INCIDENT.  FOUND THERMAL ANTI-ICE OVERHEAT SENSOR INOP.  REPLACED SENSOR.  OPS CHK GOOD.  PERFORMED INSP OF LOWER CARGO BAY.  NO EVIDENCE OF FIRE OR OVERHEAT NOTED.  LOWER CARGO FIRE DETECTION SYS OPS CHK GOOD.  AIRCRAFT RETURNED TO SERVICE.
